Hello, thanks for using HCM.
Generally after the use of misoprostole, you should start having contractions about four hours later that will cause the expulsion of the product of conception within a couple of hours later. When a tablet of misoprostol is properly inserted into the posterior fornix of the vaginally, four hours later there should be contractions and commencement of bleeding which should gradually decrease in abundance coming to a stop after a few hours. The fear of abortion pills is the possibility of prolonged bleeding that can jeopardize the life of the woman and as these pills should be taken with a doctor informed and ready to manage any complications.
Persistence of bleeding after a day or more is a sign of an incomplete abortion
that might require a uterine evacuation with an aspirator if the bleeding is much otherwise in cases where its just spotting, expectant management could first be tried.
You have to watch out for excessive bleeding as it will indicate that the abortion is incomplete. Bleeding should gradually reduce in abundance to a stop within a couple of hours. Persistent bleeding will be indicative of an incomplete abortion that will require you seek medical attention from a doctor for a uterine evacuation in order to stop the bleeding less you could bleed to death.
Best regards and hope this helps.